If you have used Trileptal (oxcarbazepine) Tablets and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Trileptal, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
4 Replies to “Does Trileptal (oxcarbazepine) Tablets cause or cure acne? Trileptal reviews.”
I began taking Trileptal about 5-6 years ago for trigeminal neuralgia. At the time, I had been suffering repeated cases of hidradenitis suppurativa which, with the addition of minocin, had seemed to dissipate to the point of almost never. With the addition of Trileptal, I began having horrific cases of acne (pustular with rosacea). The hidradenitis suppurativa is rare now but acne is so bad. I have it all over my chest and into my breasts, all over my face, up my nose, crossing the bridge, along the cheeks in the region of the trigeminal neuralgia and almost into my eye, a few lesions in my hairline at the temples. It begins with a “bump,” begins to itch and once it becomes pustular, ceases itching and is painful. The only thing that seems to make it better at that point is clindamycin. I feel as though I am in a whirlpool of drugs.
I stumbled across this page today because i am curious about the medication i was put on for my mood disorder. Acne has formed and is new for me. I began using Trileptal less than a year ago and I have noticed that I have severe acne as well as a dangerously low level of sodium. I did research and this medication causes both. The only part of my body that looks like I have a rash is my face. I have never had acne and now…i do. The acne is itchy and tender at all times.
I am taking Trileptal and have red, painful, under the skin pimples that never make a head. Is this normal for taking this med and is there something I can do. I am 64 and this is the worst my skin has broken out in a lot of years.
I am 61 and since taking Trileptal, my face has tons of pimples. And none on the rest of my body. I don’t eat sugary or greasy food, so I don’t understand what is causing this other than the medication. I also have to take several others also…